# SDR AALA201801039034

- Difficulty date: January 2, 2018
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N807NN
- Make and model: Boeing 737823
- Aircraft serial: 31077
- Aircraft time: 26,521 hours, 10,370 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bracket
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN EMERGENCY EXIT LIGHT LENS ON THE SIDEWALL ENTRY AREA.  MAINTENANCE REPLACED THE LENS MOUNT BRACKET AND PERFORMED SATISFACTORY OPS CHECK IAW AMM 33-51-11.
